# SDR ZZDA2010483

- Difficulty date: October 6, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N284AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL AIRCRAFT BEHIND 264AT REPORTED FUEL STREAMING FROM THE RIGHT WING.  FUEL QUANTITY IN RT TANK WAS DECREASING AT MUCH GREATER RATE DESPITE CENTER TANK BEING USED.  PERFORMED TROUBLESHOOTING PER FIM 28-21 TASK 815.  NO INDICATION OF UNWANTED FUEL TRANSFER.  OK FOR SERVICE.
